# SDR SWIA97923

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Engine: Pwa PW118A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR WOULD NOT RETRACT AFTER TAKEOFF.  RETURNED FOR LANDING.  ADJUSTED RIGHT MAIN ACTUATOR OUT 1 TURN IAW MM 32-00-00.  SWUNG GEAR 12 TIMES, OPS CHECKS GOOD ON GROUND.
